Application of modified power series method for the solution of system of differential equations

  • MO Olayiwola
  • AW Gbolagade
  • AO Adesanya

Abstract

In this paper, we used modified power series method to solve nonlinear systems. Some examples were presented to show the ability of the method.

Journal of the Nigerian Association of Mathematical Physics, Volume 15 (November, 2009), pp 91 - 94

Author Biographies

MO Olayiwola
Department of Mathematical Sciences Olabisi Onabanjo University, Ago-Iwoye, Nigeria
AW Gbolagade
Department of Mathematical Sciences Olabisi Onabanjo University, Ago-Iwoye, Nigeria
AO Adesanya
Department of Pure and Applied Mathematics Ladoke Akintola University of Technology Ogbomoso, Nigeria
Section
Articles

Journal Identifiers


eISSN: 1116-4336